# SDR AALA96173

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5008
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FLOOR BEAM HAS CORROSION BEYOND SRM LIMITS.  ACCEPTABLE WITH NOTED CONDITION PER ENGINEERING MRB 767-1274. (M)
